# SDR CA160301020

- Difficulty date: February 26, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 56,327 hours
- Engine: Pwa PW123
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790114
- Condition: Burned
- Location: Cockpit
- Part time: 16,395 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ON APPROACH THE CREW EXPERIENCED ARCING AND SMOKE FROM THE FO WINDSHIELD AT THE LOCATION OF THE TERMINAL LUGS. THERE WERE NO ASSOCIATED CAUTION LIGHTS. MAINTENANCE FOUND EVIDENCE OF ARCING AT THE TERMINAL LUG LOCATION. ALL TERMINALS WERE FOUND TIGHT AND SECURE. WINDSHIELD REPLACED.
